UWS Web Ordering
Paracetamol
Phenylephrine
Guaifenesin
Each 20 ml dose contains:
Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
What is it for?
Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.
1. All in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetomal alone
4. Non-drowsy
5. For cold and flu relief. Always read the label.
Haleon
Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.